MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/04/2025, a sales representative reported via (b)(4) that an ar-9530s-03 univers reverse trial broke during a case.The instrument was used correctly, but the small holes inside the trial malfunctioned due to normal wear and tear.The case was completed without any adverse impact, and no extra time was added to the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photos provided which shows wear and tear damage marks to the ar-9530s-03 arthrex univers revers, trial humeral insert 36 +3.Please reference photos attached.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.Dfu-0023-eo: repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to repeated use and/or reprocessing.The user assumes liability and is responsible for the use of a damaged or dirty device.

Brand Name
UNIVERS REVERS TRIAL 36 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22849442
Report Number1220246-2025-03544
Device Sequence Number15567835
Product Code LXH
UDI-Device Identifier00888867062146
UDI-Public00888867062146
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +3
Device Catalogue NumberAR-9530S-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown